# SDR COMA0360006

- Difficulty date: January 4, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 10,643 hours, 10,770 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

FLIGHT 5239 LEFT 14TH STAGE BLEED AIR DUCT WARNING.TIGHTENED LOOSE BLEED AIR COUPLING AT THE T/R PDU
